Engineering & Science
  Caltech Office of Public Relations

An Applied Mathematician's Apology

Miles, John (1983) An Applied Mathematician's Apology. Engineering and Science, 47 (1). pp. 9-12. ISSN 0013-7812 http://resolver.caltech.edu/CaltechES:47.1.Miles

[img]
Preview
PDF
See Usage Policy.

368Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechES:47.1.Miles

Abstract

Alumnus John Miles makes the point -- not really apologetically -- that applied mathematics is primarily, if not wholly, concerned with the understanding of nature.


Item Type:Article
Uncontrolled Keywords:Alumni; Applied mathematics
Record Number:CaltechES:47.1.Miles
Persistent URL:http://resolver.caltech.edu/CaltechES:47.1.Miles
Parent URL:http://resolver.caltech.edu/CaltechES:47.1.0
Usage Policy:You are granted permission for individual, educational, research and non-commercial reproduction, distribution, display and performance of this work in any format.
Item Category:All Records > Feature Articles
ID Code:3395
Deposited By: Jennifer Hawley
Deposited On:26 Dec 2012 05:25
Last Modified:26 Dec 2012 05:25

Repository Staff Only: item control page